Citations of

William Y.C. Chen and G. C. Rota, q-Analogs of the inclusion-exclusion principle and permutations of restricted position, Discrete Math., 104 (1992) 7-22.


  1. U. Bader and U. Onn, Geometric representations of GL(n,R), cellular Hecke algebras and the embedding problem, J. Pure Appl. Algebra 208(2007) 905-922.

  2. U. Bader and U. Onn, On Some Geometric Representations of GL_N(#), Comm. Algebra 40(2012) 3169-3191.

  3. V. Chandrasekar and K. Suresh, Theory and applications of generalized q-derivative operator, Int. J. Pure Appl. Math. 101(2015) 963-973.

  4. W.Y.C. Chen, R.L. Tang and A.F.Y. Zhao, Derangement polynomials and excedances of type B, Electron. J. Combin. 16(2009) #R15.

  5. W.Y.C. Chen and E.X.W. Xia, The ratio monotonicity of the q-derangement numbers, Discrete Math. 311(2011) 393-397.

  6. W.Y.C. Chen and D. Xu, Labeled partitions and the q-derangement numbers, SIAM J. Discrete Math. 22(2008) 1099-1104.

  7. R.J. Clarke, G.N. Han and J. Zeng, A combinatorial interpretation of the Seidel generation of q-derangement numbers, Ann. Comb. 1(1997) 313-327.

  8. V. Dubois, Cryptanalyse de schémas multivariés, Université Pierre et Marie Curie-Paris VI, 2007.

  9. H. Feng, Structure of quasi-invariant vector spaces, J. Math. Res. Appl. 20(2000) 197-200.

  10. H. Feng and J. Wang, Minimum Cutsets for an Element of a Subspace Lattice over a Finite Vector Space, Order, 14(1997) 145-151.

  11. I. M. Gessel and C. Reutenauer, Counting permutations with given cycle structure and descent set, J. Combin. Theory Ser. A 64(1993) 189-215.

  12. J. Haglund, Rook theory and hypergeometric series, Adv. in Appl. Math. 17(1996) 408-459.

  13. J. Haglund, q-Rook polynomials and matrices over finite fields, Adv. in Appl. Math. 20(1998) 450-487.

  14. A.D. Klain, Kinematic formulas for finite lattices, Ann. Comb. 1(1997) 353-366.

  15. T. Kotek and J.A. Makowsky, A representation theorem for (q-) holonomic sequences, J. Comput. System Sci. 80(2014) 363-374.

  16. A. Lascoux, Alphabet splitting, Algebraic combinatorics and computer science, Springer Milan, 2001: 431-444.

  17. M. Mavronicolas, A q-Analog of Approximate Inclusion–Exclusion, Adv. in Appl. Math. 20(1998) 108-129.

  18. E. Munarini, Generalized q-Fibonacci numbers, Fibonacci Quart. 43(2005) 234.

  19. J. Wang, Quotient sets and subset–subspace analogy, Adv. in Appl. Math. 23(1999) 333-339.

  20. J. Wang and H. Zhang, Normalized matching property of restricted subspace lattices, SIAM J. Discrete Math. 22(2008): 248-255.

  21. J. Wang and H. Zhang, q-Weighted log-concavity and q-product theorem on the normality of posets, Adv. in Appl. Math. 41(2008) 395-406.

  22. J. Wang and H. Zhang, Nontrivial independent sets of bipartite graphs and cross-intersecting families, J. Combin. Theory Ser. A 120(2013) 129-141.

  23. X. Zhang, On a kind of sequence of polynomials, International Computing and Combinatorics Conference, Springer, 1995: 379-383.

  24. 双叶, 两个求和公式的 q-模拟的组合证明, 内蒙古民族大学学报 (自然科学版), 26(2011) 633-636.

 

back to homepage